# SDR UIEA200800112

- Difficulty date: April 6, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 41,009 hours, 7,895 cycles
- Engine: Ge CF680C2*
- Engine time: 37,459 hours, 5,416 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Dented
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE 2 EACH FAN BLADES WITH DAMAGE WITH DENT.  DYE PENETRANT CHECK OF BLADES FOUND DENTS WITHIN LIMITS OF TASK 72-31-02-206-001-J00.  NO CRACKS FOUND.
